Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 43, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 13, 2009, 1:12 AM CDT for Lee County, Texas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2009, 1:12 AM CDT (06:12 UTC)
- Expired
- Sep 13, 2009, 8:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 3:45 AM CDT | FLOOD | 1 N Lexington, TX | COUNTRY ROAD 320 NEAR LEXINGTON, NEARLY IMPASSABLE DUE TO STANDING WATER. |
| Sep 13, 3:45 AM CDT | FLASH FLOOD | 6 N Giddings, TX | INTERSECTION OF HIGHWAY 21 AND HIGHWAY 77. STANDING WATER AT STOP SIGNS AND RUSHING WATER THROUGH UNDERPASS. NEARLY IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 130612
FFWEWX
TXC287-130915-
/O.NEW.KEWX.FF.W.0043.090913T0612Z-090913T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CDT SUN SEP 13 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEE COUNTY...
* UNTIL 415 AM CDT.
* AT 109 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES OF 2 TO 4 INCHES OVER THE LAST HOUR BY RADAR.
FLASH FLOODING WILL OCCUR FROM SLOW MOVING SHOWERS AND
THUNDERSTORMS OVER LEE COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TANGLEWOOD...LEXINGTON...FEDOR AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
3026 9709 3041 9733 3046 9716 3057 9697
3053 9691 3047 9690 3038 9677 3033 9675
3031 9666 3029 9665
$$4 follow-up statements
000
WGUS74 KEWX 130739
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 AM CDT SUN SEP 13 2009
TXC287-130915-
/O.CON.KEWX.FF.W.0043.000000T0000Z-090913T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
239 AM CDT SUN SEP 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR LEE
COUNTY...
AT 226 AM CDT...SHOWERS AND THUNDERSTORM PRODUCING VERY HEAVY RAIN
OF 4 TO 8 INCHES PRODUCING FLASH FLOODING. THE HEAVIEST RAINS WERE
INDICATED BETWEEN FEDOR...GIDDINGS...LINCOLN...ESPECIALLY
ALONG FM 1624...HIGHWAY 77 AND 21 BETWEEN THESE TOWNS.
LOCATIONS IN THE WARNING AREA INCLUDE TANGLEWOOD...LEXINGTON...DIME
BOX...LINCOLN...GIDDINGS AND FEDOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MIDDLE YEGUA CREEK...ELM CREEK...YEGUA REEK AND WEST YEGUA
CREEK.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.
&&
LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
3026 9709 3041 9733 3046 9716 3057 9697
3053 9691 3047 9690 3038 9677 3033 9675
3031 9666 3029 9665
$$000
WGUS74 KEWX 130806
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SUN SEP 13 2009
TXC287-130915-
/O.CON.KEWX.FF.W.0043.000000T0000Z-090913T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
306 AM CDT SUN SEP 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR LEE
COUNTY...
AT 300 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS AND THUNDERSTORM PRODUCING VERY HEAVY RAIN OF 4 TO 8
INCHES OVER CENTRAL LEE COUNTY...ESPECIALLY BETWEEN FEDOR...GIDDINGS
AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WALLEYE CREEK...EAST YEGUA CREEK...MIDDLE YEGUA CREEK...SHAW
BRANCH...INDIAN CAMP BRANCH...BRUSHY CREEK...NAILS CREEK...FLAT ROCK
CREEK...LITTLE HICKORY CREEK...RABBS CREEK...SMALL GREENS CREEK...
DEAD MANS HOLE CREEK...ELM CREEK...CUMMINS CREEK...PIN OAK CREEK...
WATER HOLE BRANCH...GREEN CREEK...SANDY CREEK...BULLFROG CREEK...
HICKORY CREEK...TURKEY CREEK...PUCKER SPRINGS BRANCH...ALLEN CREEK...
BUSH BRANCH...COPPERAS CREEK...ROUSE BRANCH...CROSS CREEK...CAMP
BRANCH...WILLIE BRANCH...CEDAR CREEK...YEGUA CREEK...WEST YEGUA
CREEK...BLUFF CREEK...LONG BRANCH...GUM SPRING BRANCH AND BLUE BUCK
CREEK.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.
&&
LAT...LON 3033 9675 3028 9672 3024 9675 3015 9682
3010 9699 3026 9709 3039 9720 3046 9716
3057 9697 3053 9691 3047 9690 3038 9677
$$000
WGUS54 KEWX 130903
FFWEWX
TXC287-131315-
/O.EXT.KEWX.FF.W.0043.000000T0000Z-090913T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CDT SUN SEP 13 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
LEE COUNTY...
* UNTIL 815 AM CDT.
* AT 350 AM CDT...SHOWERS AND THUNDERSTORMS WERE SLOWLY DIMINISHING
OVER LEE COUNTY...HOWEVER ADDITIONAL RUN OFF AND FLASH FLOODING
TO CONTINUE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDOR...
LEXINGTON...GIDDINGS...LINCOLN AND DIME BOX.
ESTIMATED HEAVY RAINFALL OF 4 TO 8 INCHES OVER PARTS OF CENTRAL LEE
COUNTRY WILL CONTINUE TO RUN OFF AND CAUSE FLASH FLOODING. MANY ROADS
WILL HAVE STANDING WATER OVER CENTRAL LEE COUNTRY BETWEEN
FEDOR...GIDDINGS...LEXINGTON AND DIME BOX. COUNTY ROAD 320 NEAR
LEXINGTON IS NEARLY IMPASSABLE. THE INTERSECTION OF HIGHWAYS 77 AND
21 HAS WATER RUSHING THROUGH THE UNDERPASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WALLEYE CREEK...EAST YEGUA CREEK...MIDDLE YEGUA CREEK...SHAW
BRANCH...INDIAN CAMP BRANCH...BRUSHY CREEK...NAILS CREEK...FLAT ROCK
CREEK...LITTLE HICKORY CREEK...RABBS CREEK...SMALL GREENS CREEK...
DEAD MANS HOLE CREEK...ELM CREEK...CUMMINS CREEK...PIN OAK CREEK...
WATER HOLE BRANCH...GREEN CREEK...SANDY CREEK...BULLFROG CREEK...
HICKORY CREEK...PUCKER SPRINGS BRANCH...ALLEN CREEK...BUSH BRANCH...
COPPERAS CREEK...ROUSE BRANCH...CROSS CREEK...CAMP BRANCH...WILLIE
BRANCH...CEDAR CREEK...YEGUA CREEK...WEST YEGUA CREEK...BLUFF
CREEK...LONG BRANCH...GUM SPRING BRANCH...BLUE BUCK CREEK AND TURKEY
CREEK.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.
&&
LAT...LON 3033 9675 3028 9672 3024 9675 3015 9682
3010 9699 3026 9709 3039 9720 3046 9716
3057 9697 3053 9691 3047 9690 3038 9677
$$000
WGUS74 KEWX 131207
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 AM CDT SUN SEP 13 2009
TXC287-131315-
/O.CON.KEWX.FF.W.0043.000000T0000Z-090913T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
707 AM CDT SUN SEP 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR LEE
COUNTY...
AT 704 AM CDT...SHOWERS AND THUNDERSTORMS HAVE ENDED AND MOVED WELL
TO THE EAST OF LEE COUNTY. HOWEVER RUN OFF FROM HEAVY RAINS EARLY
THIS MORNING WILL CONTINUE AND THEREFORE THE FLASH FLOOD WARNING
REMAINS IN EFFECT.
LOCATIONS IN THE WARNING AREA INCLUDE TANGLEWOOD...LEXINGTON...
LINCOLN...GIDDINGS AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WALLEYE CREEK...EAST YEGUA CREEK...MIDDLE YEGUA CREEK...SHAW
BRANCH...INDIAN CAMP BRANCH...BRUSHY CREEK...NAILS CREEK...FLAT ROCK
CREEK...LITTLE HICKORY CREEK...RABBS CREEK...SMALL GREENS CREEK...
DEAD MANS HOLE CREEK...ELM CREEK...CUMMINS CREEK...PIN OAK CREEK...
WATER HOLE BRANCH...GREEN CREEK...SANDY CREEK...BULLFROG CREEK...
HICKORY CREEK...PUCKER SPRINGS BRANCH...ALLEN CREEK...BUSH BRANCH...
COPPERAS CREEK...ROUSE BRANCH...CROSS CREEK...CAMP BRANCH...WILLIE
BRANCH...CEDAR CREEK...YEGUA CREEK...WEST YEGUA CREEK...BLUFF
CREEK...LONG BRANCH...GUM SPRING BRANCH...BLUE BUCK CREEK AND TURKEY
CREEK.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.
&&
LAT...LON 3033 9675 3028 9672 3024 9675 3015 9682
3010 9699 3026 9709 3039 9720 3046 9716
3057 9697 3053 9691 3047 9690 3038 9677
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:09 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 13, 12:09 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1209 AM CDT SUN SEP 13 2009 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... IFR CIGS COULD DETERIORATE TO LIFR/VLIFR TOWARD DAYBREAK AROUND AUS, BUT POSSIBLE SHOWERS WILL ALSO MAKE IT HARDER FOR THE VERY LOW CLOUDS AND DENSE FOG TO DEVELOP. DRIER NORTH WINDS IN THE LOWER 5-10 KFT SHOULD HELP HOLD UP THE CIGS IN THE DRT AND SAT AREA WITH BRIEF IFR CIGS AROUND SAT AND BRIEF MVFR CIGS AT DRT. MORE SCT CONVECTION SHOULD FORM AFTER 15Z, THEN DIMINISH FROM WEST TO EAST LATE IN THE PERIOD. && .PREV DISCUSSION... /ISSUED 743 PM CDT SAT SEP 12 2009/ UPDATE... UPDATE FOR NEW FLASH FLOOD WATCH AND TWEAKS TO POP/WX/QPF. DISCUSSION... WILL ISSUE A NEW FLASH FLOOD WATCH THROUGH 7 PM CDT SUNDAY...BUT EXCLUDE SOME OF THE WESTERN COUNTIES THAT WERE IN THE PREVIOUS WATCH GIVEN DRY AIR MOVING IN UNDER THE UPPER LOW AND DECREASING PWATS (1.68 IN. 00Z KDRT). ALSO INCREASED QPF GRIDS THROUGH SUNDAY AND DROPPED MENTION OF THUNDER OVER MUCH OF THE CWFA TONIGHT. PREV DISCUSSION... /ISSUED 218 PM CDT SAT SEP 12 2009/ DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN TO DIMINISH THIS EVENING AS AFTERNOON HEATING WANES. COULD SEE SOME FAIRLY HEAVY CONVECTION ALONG THE ESCARPMENT RIGHT UP TO AROUND SUNSET. WILL LET CURRENT FLASH FLOOD WATCH EXPIRE AT 7 PM. THE UPPER LOW CENTER CURRENTLY NEAR LLANO WILL MIGRATE SLOWLY NORTHWEST INTO THE BIG COUNTRY OF WEST CENTRAL TEXAS SUNDAY..WHILE IMPULSES ON THE BACKSIDE OF THE LOW KEEP IT FROM FILLING (WEAKENING) AND PULLING NORTH. THUS..ANOTHER ROUND OF DAYTIME SHOWERS AND STORMS SUNDAY..BUT PROBABLY NOT AS HEAVY DUE TO A LOSS OF LOW LEVEL UPSLOPE FLOW ALONG THE ESCARPMENT. THE UPPER TROUGH WILL BEGIN TO FILL AND SHIFT EAST ON MONDAY WITH RAIN CHANCES DIMINISHING FROM THE WEST. DRIER AND STABLE NORTH TO NORTHWEST FLOW ALOFT WILL DOMINATE THE REGION TUESDAY THROUGH THURSDAY WITH WARM AFTERNOONS AND COOL NIGHTS. BY FRIDAY A WEAK RIDGE WILL BUILD ALOFT WITH PACIFIC MOISTURE STARTING TO BE TAPPED. GULF MOISTURE HOWEVER WILL BE LIMITED AS A WEAK SURFACE RIDGE OF HIGH PRESSURE DOMINATES SOUTH TEXAS AND THE WESTERN GULF THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 79 68 83 66 / 70 60 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 70 80 69 86 64 / 60 60 20 20 10 NEW BRAUNFELS MUNI AIRPORT 69 81 68 85 65 / 50 40 20 20 10 BURNET MUNI AIRPORT 67 78 65 79 64 / 80 60 20 20 10 DEL RIO INTL AIRPORT 68 85 70 91 67 / 10 20 - - - GEORGETOWN MUNI AIRPORT 69 78 66 81 65 / 80 60 20 20 10 HONDO MUNI AIRPORT 67 85 67 85 64 / 30 30 - 10 10 SAN MARCOS MUNI AIRPORT 68 80 67 84 65 / 50 50 20 20 10 LA GRANGE - FAYETTE REGIONAL 71 83 72 85 67 / 50 60 20 30 10 SAN ANTONIO INTL AIRPORT 69 82 69 86 67 / 40 40 20 10 10 STINSON MUNI AIRPORT 70 84 70 86 67 / 40 40 - 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...WILLIAMSON... WILSON. && 11/18
Hazardous weather outlook, Sep 12, 3:38 AM CDT, 21 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 338 AM CDT SAT SEP 12 2009 TXZ183-184-202-217-218-228-131000- VAL VERDE-EDWARDS-KINNEY-MAVERICK-ZAVALA-DIMMIT- 338 AM CDT SAT SEP 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... DEEP TROPICAL MOISTURE AND A SLOW MOVING UPPER LOW WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING. LOCALLY HEAVY RAIN CAN BE EXPECTED WITH ISOLATED RAINFALL TOTALS OF 2 TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171>173-185>194-203>209-219>225-131000- LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 338 AM CDT SAT SEP 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. DEEP TROPICAL MOISTURE AND A SLOW MOVING UPPER LOW WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL CAB BE EXPECTED WITH TOTALS OF 3 TO 5 INCHES OR MORE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY WILL PRODUCE LOCALLY HEAVY RAINFALL OF 2 TO 3 INCHES. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 12, 8:41 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT SAT SEP 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0839 PM FLASH FLOOD HALLETTSVILLE 29.44N 96.94W
09/12/2009 LAVACA TX SCHOOL OFFICIAL
CROCKETT STREET CLOSED IN HALLETTSVILLE DUE TO
FLOODING.
&&
EVENT NUMBER EWX0900091
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:41 PM CDT | River Flood Warning | EWX | Frio | 8 hr |
| Sep 12, 8:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 15 more | 19 hr |
| Sep 12, 8:12 PM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 3 hr |
| Sep 12, 8:36 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 3 hr |
| Sep 12, 9:37 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Sep 12, 10:12 PM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| Sep 12, 11:30 PM CDT | Flash Flood Warning | EWX | Lavaca | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.